Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having lower back pain. Not cured by volini and brufen. Suggest medication for cure

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2004
Answered : 189 Questions
I am having lower back pain towards the left side .The pain subsides when I get up in the morning but starts again when I drive to work.This is happening since past 3 days and I have used pain relief spray(volini) and tablets (Brufin).However there is no relief.
Posted Tue, 19 Feb 2013 in Back Pain
Answered by Dr. Sathyadharan Panneer 34 minutes later

Thanks for writing in.

From your history, it seems this is the first episode. You might be suffering from Acute mechanical back pain.

1. Hard bed rest for 2-3 days
2. Take some muscle relaxants like myoril 8 mg, etc., along with pain killers like diclofenac 50mg. You can continue using volini spray.
3. Hot water fomentation to back 2-3 times a day
4. Physiotherapy - Interferential therapy (IFT) to your back will help you relieve the pain
5. Avoid driving, leaning forward, sitting for prolonged time or lifting heavy weights. These activities can increase your back pain.

Even after a week if your pain doesn't gets relieved, better to get yourself examined by an orthopaedician. He might ask you to take an Xray of your back.

Get well soon,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor